Successive Approximation of Neutral Functional Stochastic Differential Equations in Hilbert Spaces
Annales mathématiques Blaise Pascal, Volume 17 (2010) no. 1, p. 183-197

By using successive approximation, we prove existence and uniqueness result for a class of neutral functional stochastic differential equations in Hilbert spaces with non-Lipschitzian coefficients

En utilisant la méthode des approximations successives, nous allons montrer un résultat d’existence et d’unicité, sous des conditions non Lipschitziennes, pour une classe d’équations fonctionelles stochastiques de type neutre dans un espace de Hilbert.

DOI : https://doi.org/10.5802/ambp.282
Classification:  60H20,  34F05,  34G20
Keywords: Semigroup of bounded linear operator, Fractional powers of closed operators, Successive approximation, Mild solution, Cylindrical Q-Wiener process.
@article{AMBP_2010__17_1_183_0,
     author = {Boufoussi, Brahim and Hajji, Salah},
     title = {Successive Approximation of Neutral Functional Stochastic Differential Equations in Hilbert Spaces},
     journal = {Annales math\'ematiques Blaise Pascal},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {17},
     number = {1},
     year = {2010},
     pages = {183-197},
     doi = {10.5802/ambp.282},
     mrnumber = {2674658},
     zbl = {1197.34162},
     language = {en},
     url = {http://www.numdam.org/item/AMBP_2010__17_1_183_0}
}
Boufoussi, Brahim; Hajji, Salah. Successive Approximation of Neutral Functional Stochastic Differential Equations in Hilbert Spaces. Annales mathématiques Blaise Pascal, Volume 17 (2010) no. 1, pp. 183-197. doi : 10.5802/ambp.282. http://www.numdam.org/item/AMBP_2010__17_1_183_0/

[1] Bihari, I. A generalization of a lemma of Bellman and its application to uniqueness problem of differential equations, Acta. Math., Acad. Sci. Hungar, Tome 7 (1956), pp. 71-94 | Article | MR 79154 | Zbl 0070.08201

[2] Caraballo, T.; Real, J.; Taniguchi, T. The exponential stability of neutral stochastic delay partial differential equations, Discrete Contin. Dyn. Syst., Tome 18 (2007) no. 2-3, pp. 295-313 | MR 2291900 | Zbl 1125.60059

[3] Daprato, J. G. Zabczyk Stochastic Equations in Infinite Dimensions, Cambridge University Press, Cambridge (1992) | MR 1207136 | Zbl 0761.60052

[4] Datko, R. Linear autonomous neutral differential equations in Banach spaces, J. Diff. Eqns, Tome 25 (1977), pp. 258-274 | Article | MR 447743 | Zbl 0402.34066

[5] Goldstein, Jerome A. Semigroups of linear operators and applications, Oxford Mathematical Monographs. The Clarendon Press, Oxford University Press, New York (1985) | MR 790497 | Zbl 0592.47034

[6] Govindan, T.E. Almost sure exponential stability for stochastic neutral partial functional differential equations, Stochastics: An International Journal of Probability and Stochastic Processes, Tome 77 (2005), pp. 139-154 | Article | MR 2151664 | Zbl 1115.60064

[7] Kolmanovskii, V.; Koroleva, N.; Maizenberg, T.; Mao, X.; Matasov, A. Neutral stochastic differential delay equations with Markovian switching, Stochastic Anal. Appl, Tome 21(4) (2003), pp. 819-847 | Article | MR 1990637 | Zbl 1025.60028

[8] Kolmanovskii, V.B.; Nosov, V.R. Stability of functional differential equations, Academic Press (1986) | MR 860947 | Zbl 0593.34070

[9] Liu, K. Uniform stability of autonomous linear stochastic fuctional differential equations in infinite dimensions, Stochastic Process. Appl, Tome 115 (2005), pp. 1131-1165 | Article | MR 2147244 | Zbl 1075.60078

[10] Liu, K.; Xia, X. On the exponential stability in mean square of neutral stochastic functional differential equations, Systems Control Lett, Tome 37(4) (1999), pp. 207-215 | Article | MR 1751250 | Zbl 0948.93060

[11] Mahmudov, N.I. Existence and uniqueness results for neutral SDEs in Hilbert spaces, Stochastic Analysis and Applications, Tome 24 (2006), pp. 79-95 | Article | MR 2198538 | Zbl 1110.60063

[12] Mao, X. Exponential stability in mean square of neutral stochastic differential functional equations, Systems and Control Letters, Tome 26 (1995), pp. 245-251 | Article | MR 1360915 | Zbl 0877.93133

[13] Mao, X. Razumikhin-type theorems on exponential stability of neutral stochastic functional-differential equations, SIAM J. Math. Anal, Tome 28(2) (1997), pp. 389-401 | Article | MR 1434042 | Zbl 0876.60047

[14] Pazy, A. Semigroups of Linear Operators and Applications to Partial Differential Equations, Applied Mathematical Sciences, vol. 44, Springer-Verlag, New York (1983) | MR 710486 | Zbl 0516.47023

[15] Wu, J. Theory and Applications of Partial Functional Differential Equations, Applied Mathematical Sciences Volume 119, Springer-Verlag, New York (1996) | MR 1415838 | Zbl 0870.35116